兰州大学机构库

Browse/Search Results:  1-10 of 174 Help

Selected(0)Clear Items/Page:    Sort:
Bifurcation analysis on a diffusive Holling-Tanner predator-prey model 期刊论文
APPLIED MATHEMATICAL MODELLING, 2013, 卷号: 37, 期号: 6, 页码: 4371-4384
Authors:  Ma, ZP;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(727Kb)  |  Favorite  |    Submit date:2015/12/16
Holling-Tanner model  Predator-prey model  Diffusion  Hopf bifurcation  Steady state bifurcation  
Multiple bifurcations in a delayed predator-prey diffusion system with a functional response 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2010, 卷号: 11, 期号: 4, 页码: 2708-2725
Authors:  Zhang, JF;  Li, WT(李万同);  Yan, XP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(463Kb)  |  Favorite  |    Submit date:2015/12/16
Predator-prey system  Discrete delay  Diffusion effects  Spatial Hopf bifurcation  Bogdanov-Takens bifurcation  
Bifurcation and global periodic solutions in a delayed facultative mutualism system 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2007, 卷号: 227, 期号: 1, 页码: 51-69
Authors:  Yan, XP;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(579Kb)  |  Favorite  |    Submit date:2015/12/16
facultative mutualism system  time delay  stability  local Hopf bifurcation  global Hopf bifurcation  periodic solutions  
Hopf bifurcation and global periodic solutions in a delayed predator-prey system 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 177, 期号: 1, 页码: 427-445
Authors:  Yan, XP;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(708Kb)  |  Favorite  |    Submit date:2015/12/16
predator-prey system  time delay  stability  Hopf bifurcation  periodic solutions  
Stability and Hopf bifurcation for a three-component reaction-diffusion population model with delay effect 期刊论文
APPLIED MATHEMATICAL MODELLING, 2013, 卷号: 37, 期号: 8, 页码: 5984-6007
Authors:  Ma, ZP;  Ma, ZP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1808Kb)  |  Favorite  |    Submit date:2015/12/16
Three-component reaction-diffusion system  Steady state solution  Time delay  Stability  Hopf bifurcation  
Hopf bifurcations in a predator-prey system with multiple delays 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 2, 页码: 1273-1285
Authors:  Hu, GP;  Li, WT(李万同);  Yan, XP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(665Kb)  |  Favorite  |    Submit date:2015/12/16
Stability and Hopf bifurcation for a delayed cooperation diffusion system with Dirichlet boundary conditions 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 1, 页码: 227-237
Authors:  Li, WT(李万同);  Yan, XP;  Zhang, CH;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(801Kb)  |  Favorite  |    Submit date:2015/12/16
Hopf bifurcation analysis for a delayed predator-prey system with diffusion effects 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2010, 卷号: 11, 期号: 2, 页码: 819-826
Authors:  Hu, GP;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(566Kb)  |  Favorite  |    Submit date:2015/12/16
Time delay  Diffusion  Normal form  Hopf bifurcation  
Hopf Bifurcations in a Predator-Prey Diffusion System with Beddington-DeAngelis Response 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2011, 卷号: 115, 期号: 1, 页码: 91-104
Authors:  Zhang, JF;  Li, WT(李万同);  Yan, XP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(2208Kb)  |  Favorite  |    Submit date:2015/12/16
Predator-prey system  Diffusion  Stability  Hopf bifurcation  Bogdanov-Takens bifurcation  
Stability and Hopf bifurcation for a three-species food chain model with time delay and spatial diffusion 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2012, 卷号: 219, 期号: 5, 页码: 2713-2731
Authors:  Ma, ZP;  Li, WT(李万同);  Yan, XP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1011Kb)  |  Favorite  |    Submit date:2015/12/16
Food chain model  Time delay  Diffusion effects  Global stability  Hopf bifurcation